# SDR SCNA20250918381

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 42,187 hours, 19,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HOUSING PLASTIC GAGE COVER MISSING. OPEN
